?

Log in

Nirvana is overrated. [userpic]
oc
by Nirvana is overrated. (gsocks)
at October 22nd, 2007 (03:42 am)
current song: Lamb of God - Walk With Me In Hell

Is anyone else perplexed by oxycontin?
The first time I tried it about two years ago, I was lying on the floor convulsing, sweating profusely and fighting off vomiting.
Then, several months ago I snorted so many of those little 80mg pills, they started to become an upper. If I did it before work, I'd usually be puking in the restroom after a good 9 hours.
I like oxy, but the taste of the phlegm, which is reminiscent to xanax makes me almost vomit everytime I do it now. The worst part is... it's free, and makes me want to do it more but I'm scared of the phlegm and drainage.
Any tips on getting over that?

Comments

Posted by: 40ozslurpee (40ozslurpee)
Posted at: October 22nd, 2007 07:03 pm (UTC)

That's your body telling you it doesn't want it, I bet.
At least eat something when you take a pill, it settles your stomach.

Posted by: Nirvana is overrated. (gsocks)
Posted at: October 22nd, 2007 11:13 pm (UTC)

My stomach feels fine unless I try to stay awake for a long ass time and be on my feet for that period after doing it.
The only other part that makes me vomit is the taste in my throat from drainage. I have very sensitive gag reflexes.
Thank you for the reply.

Posted by: Gin (breathlessgin)
Posted at: October 22nd, 2007 07:33 pm (UTC)

Your body has no resistance to the chemical. You're taking more than you should be.
You don't jump into opiates unless you're a nub. Break them in half, stop snorting them, and take it with a glass of milk.

Posted by: Nirvana is overrated. (gsocks)
Posted at: October 22nd, 2007 11:11 pm (UTC)

I guess I didn't phrase that correctly, I've gone through several 80 mg pills, but never at once. I do less than half each time. And I don't feel sick unless I try to stay awake for more than 9 hours after doing it.
I'm lactose intolerant, so I think it'll make it worse if I take it with a glass of milk.
Thanks for the tips, though. Appreciated.

Posted by: Margery B.Twanson fischer III (burnthemainline)
Posted at: September 26th, 2008 07:14 am (UTC)

You don't.

OC is an acquired taste. I love the drip, and generally a drip is something you want because you know it's beginning to seep not only into your nasal cavaties but your esophagus as well.

As for the vomiting, even if you didn't use it recreationally it would still cause you to vomit.Becoming nauseated is a side effect. This is how pain killers in general are. They're not meant for repeated use in massive amounts. Like heroin, your stomach will ease over time. Some people just can't handle certain dugs, their body will immediately reject them. Oxy may just not be the drug for you.

5 Read Comments